Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Been off BP medication, led to buzzing sensation in head. Am I in danger?

My blood pressure prescription ran out. I missed it for a week and today I experienced a buzzing feeling in my head. Took my Bo and it was 185 over 111. I found an extra pill so I took it. It went down in one hour to 138 over 100, then systolic went back up to 160, while diastolic went down to 90. Do I just rest and take another tomorrow, or am I in danger still?
Asked On : Sun, 27 Jan 2013
Answers:  2 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The blood pressure now is moderately elevated.
it is not an emergency.
Do not take another tablet again today.
Additional doses may have side effects, depending on the nature of the drug.
You need to continue your usual medication / as per usual schedule.

If there is a problem, see a doctor.
Don't take a decision by yourself.

Plan well so that such incidences do not occur again.
Some drugs, when stopped suddenly, may result in rebound.
Take care

Wishing speedy recovery
God bless
Good luck
Answered: Sun, 27 Jan 2013
I find this answer helpful
General & Family Physician Dr. Azhar's  Response
It is due to elevated level of Blood pressure.
Take regular medication for Blood Pressure such as amlodipine 05 mg daily or 10 mg according to the BP reading have regular check for BP atleast once a day.
Avoid salt in the diet and fats.
Take regular medication for Blood Pressure to avoid complications.
There is nothing to worry about you will be fine.

I hope I am sucessful in solving your query if you have more you can ask me.
Take care
Dr. Azhar Sattar
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor